MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO D59 FOOTED DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO D59 FOOTED DURAGUARD; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5400210059
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was bent during testing conducted by a manufacturer field service technician at the user facility.No patient involvement, no delay, no medical intervention, and no adverse consequences were reported.

Brand Name
D59 FOOTED DURAGUARD
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9147979
Report Number0001811755-2019-03154
Device Sequence Number2665561
Product Code ERL
UDI-Device Identifier04546540469212
UDI-Public04546540469212
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5400210059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1